# SDR SWI2024F00532

- Difficulty date: April 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320 S20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APPROXIMATELY FS319.70 STGR20R AS MARKED     (C-CHECK RO 6/19/2024)    BLENDED OUT CORROSION AT FS319.70 STGR20R, INTERCOSTAL COMPLETELY EXFOLIATED AT THE EDGE. REF CRJ 700 SRM 51-21-06-001-001-A01. REPLACE PART. REMOVED & INSTALLED NEW INTERCOSTAL ON STGR 20R BETWEEN FS 310.00 - FS 319.70 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV -Y, SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. TASK CARD 51-900-1002-SKY COMPLIED WITH
